CALPOL 2M+ 120MG/5ML SACHETS 12'S

CALPOL 2M+ 120MG/5ML SACHETS 12'S

  • €3,99
    Unit price per 
Tax included. Shipping calculated at checkout.


CALPOL 120 mg Sugar Free Infant Oral Suspension is used to relieve pain such as tooth pain, headache, sore throat and aches and pains that come with colds and flu. It also brings down fever (high temperature).

Description


The paracetamol in CALPOL® 120 mg/5 ml Sugar Free Infant Oral Suspension is used to relieve pain such as tooth pain, headache, sore throat and aches and pains that come with colds and flu. It also brings down fever (high temperature).

Ingredients


Calpol® contains methyl, propyl and ethyl parahydroxybenzoate, maltitol, sorbitol and carmoisine.

How to Use


Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

  • For oral use only
  • Each sachet contains 5 ml of this medicine. Any unused contents of the open sachet should be discarded.
  • Never give more medicine than shown in the table.
  • Do not overfill the spoon.
  • Always use the spoon supplied with the pack.
  • It is important to massage the sachet before use.
  • Do not give with any other paracetamol-containing products.
Dosage:

Babies under 2 mths: Do not give to babies under 2 months old. Consult your doctor.

Children 2-3 mths:
  • Post-vaccination fever – 2.5 ml. If necessary, after 4-6 hours, give a second 2.5 ml dose.
  • Other causes of pain and fever – if your baby weighs over 4kg and was born after 37 weeks – 2.5ml. If necessary, after 4-6 hours, give a second 2.5 ml dose.
Children from 3 months to 6 years:
  • 3-6 months: 2.5 ml. Up to 4 times a day
  • 6-24 months: 5 ml. Up to 4 times a day
  • 2-4 years: 7.5 ml (5 ml + 2.5 ml). Up to 4 times a day
  • 4-6 years: 10 ml (5 ml + 5ml). Up to 4 times a day
Do not give more than 4 doses in any 24 hour period.
  • Leave at least 4 hours between doses.
  • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Tell your doctor or pharmacist if your child is taking any other medicines including:

  • metoclopramide or domperidone (used to treat nausea and vomiting)
  • colestyramine (used to treat high cholesterol)
  • anticoagulants (drugs that thin the blood, such as warfarin)
  • anticonvulsants (drugs to treat epilepsy)

If you are not sure about the medicine your child is taking, show the bottle or pack to your pharmacist.

Immediate medical advice should be sought in the event of an overdose, even if the patient feels well because of the risk of irreversible liver damage.

If any of these bullet points apply, talk to a doctor or pharmacist

We Also Recommend